coumadin problem

zzackey(8b GA)April 28, 2014

My husband was on Coumadin for a few months a few years ago. He still bruises and bleeds easily. Are there any herbs to remedy this problem?

Thank you for reporting this comment. Undo
rusty_blackhaw(6a)

Your husband should have a checkup to see why there is a bleeding problem (which shouldn't have anything to do with long-ago Coumadin use, but could relate to other blood clotting problems including low platelets).

Therapy should await a proper diagnosis.

    Bookmark   April 28, 2014 at 5:17PM
Sign Up to comment
More Discussions
Swollen lymph gland help needed
I have a swollen lymph gland on the bottom of the right...
zzackey
Morgellon's syndrome
I have Morgellon's disease. I have seen the organisms...
cacye
poultice for infection
My boyfriend broke his leg 1 1/2 years ago. He had...
June_Ca
home remedy for kittens with ringworm
My son brought home two kittens. One has very choppy...
toadlilly
Headache after B12
I tried taking Vit B12 at the recommendation of my...
ghoghunter
© 2015 Houzz Inc. Houzz® The new way to design your home™